Coffeehouse for desis
Would you like to react to this message? Create an account in a few clicks or log in to continue.

Coronavirus: Early signs that your COVID-19 vaccine has caused a blood clot (courtesy: TOI)

Go down

Coronavirus: Early signs that your COVID-19 vaccine has caused a blood clot (courtesy: TOI) Empty Coronavirus: Early signs that your COVID-19 vaccine has caused a blood clot (courtesy: TOI)

Post by Seva Lamberdar Fri Apr 16, 2021 11:09 am

The Times of India (April 16, 2021)

(1) Can COVID-19 vaccines give you a blood clot? How worried should you be?

All vaccines carry potential side effects, which could be mild or serious in nature.

Of them, blood clots are a rare implication found with COVID-19 vaccines in use right now.

Recent studies have indicated that blood clotting and thrombosis could be potential complication seen with the Oxford-Astrazeneca (Covishield) vaccine, and now, the single-dose Johnson and Johnson vaccine., which is rumoured to be soon approved for use in India.

(2) Are blood clots a serious side effect to be concerned about?

While no clotting incidents have been observed in India, a number of countries have paused the use of the two vaccines.

Despite medical boards branding the vaccines safe for use, and the possibility of getting a blood clot considered ‘rare’, it can be concerning to think of possible side effects if you have just been vaccinated.

Here are some possible signs and symptoms to be aware of and safeguard your health post-vaccination:

(a) Throbbing, pulsating headache:

According to recent guidelines issued by the Centres for Disease Control and Prevention (CDC), experiencing a pulsating headache could be a common sign of a blood clot in the body, when the blood possibly begins to drain in the brain.

Now, headaches are also a commonly listed side-effect of vaccination. However, what doctors do suggest is that a headache associated with a blood clotting incident is quite symptomatic, more severe in nature and could be of sudden onset. Mild headache, otherwise associated with vaccination could resolve in a matter of hours and won't be much of a bother.

(b)  Chest discomfort and breathlessness:

Another sign to be careful about is experiencing pain and discomfort in the chest cavities or experiencing shortness of breath. These are usually not associated with vaccination, but rather, classic symptoms of COVID.

(c) Seizures:

Blood clots in the brain, which has been observed right now could cause a range of symptoms right now. Seizures and other unusual neurological symptoms, such as problems speaking or seeing clearly, inability to move or feel one side of the body could be experienced and demand medical attention right away.

(d)  High blood pressure:

Blood clotting can result in extensive damage to the flow of oxygenated blood gushing through vital organs, including the lungs, heart. This could potentially also result in a fluid build-up which could shoot up blood pressure levels, as reported by a lot of people who have received their COVID shots right now.

(e)  Pain in the legs and abdomen:

According to experts, shooting pain in the abdomen or the legs could also be a sign that what you are experiencing is a possible blood clot, especially if the intensity of pain is debilitation enough to not let you carry out other chores. Numbness or weakness in the arm/ legs could also be experienced.

(3) When should you seek medical attention?

Now, blood clots are a rare complication and may not impact everyone. There is only a 'tiny' chance you could get it.

Yet, it could be baffling to distinguish between your symptoms and side effects since we do not have clear clinical information available right now.

From case studies seen so far, blood clots seem to occur at least about a week after vaccination and not longer than three weeks. So, if you do happen to experience any unusual side-effect, or symptoms listed above, it should require appropriate medical help at the soonest. Remember, blood clots can be treated well if diagnosed in time.

https://timesofindia.indiatimes.com/life-style/health-fitness/health-news/symptoms-of-coronavirus-vaccine-caused-blood-clot-early-signs-that-your-covid-19-vaccine-has-caused-a-blood-clot/photostory/82099538.cms?picid=82099559
Seva Lamberdar
Seva Lamberdar

Posts : 6251
Join date : 2012-11-29

https://docs.google.com/document/d/1bYp0igbxHcmg1G1J-qw0VUBSn7Fu

Back to top Go down

Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum